# SDR MWEA95216

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Switching Unit
- Part number: 001124101
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS NR 1 AND NR 2 NAVS FAILED ENROUTE TO BOS.  A/C RETURNED TO MKE.  MAINTENANCE FOUND NAV SWITCHING UNIT FAILED.  REMOVED AND REPLACED SWITCHING UNIT.  OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
